Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

Reoccuring abyss. Pain, dizziness. Tried pills, cream. Home remedy?

hello doctor,
my name is Lilly and I currently have an abyss on the upper part of my backside. This is the second time it has appeared and the last time I had to be drained however due to my families poor financial situation I am unable to see a doctor for it to be drained. I've gone to a small clinic where I was given pills and a creme but I still feel an amount of pain and a bit of dizziness. My real question is if there are any home remedies which I can use in order to get rid of my problem fast and naturally?
Asked On : Mon, 29 Apr 2013
Answers:  1 Views:  50
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Sep 2013
Hello, thanks for the query to H.C.M. Forum.
Abscess I think you are talking about.
Abscess is an inflammation and reason may be many and this may be anywhere in body.
So please get in blood examination for sugar and if no diabetes than need not to worry.
The drug of choice is only anti-inflammatory(ibuprofen 600 mg two times in day).
Antibiotic (bactrim ds two in day)
Treatment is very cheap but effective. Note down that in few patients bactrim may develop reaction so be aware of that. Good luck Dr. HET
Answered: Tue, 30 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor